62234members
327606posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Headaches etc

4 REPLIES 4
Highlighted
Member

Re: Headaches etc

Tea is just as much of a liquid as water, so enjoy!

Member

Re: Headaches etc

Hi Helena

 

probably not as don’t even have time for lunch at work. Trouble is at this time of year I can’t drink water unless it’s hot and has had a teabag in it 😕. Will give it a go!

 

 

Community Champion

Re: Headaches etc

Bellas mum

 

Just a thought are you taking in enough fluids in a day as it could be dehydration that is contributing to your headaches?

 

helena xx

Community Manager

Re: Headaches etc

Hi Bellas Mum,

 

I noticed that no one has answered to your message yet, but I hope you will get a response very soon from other forum users.

 

I'm sorry to read that you have been having headaches and have been feeling tired. I hope you will find some comfort by chatting with your fellow forum users and who will hopefully share their experience with you.

 

If you would like to discuss your symptoms, please know that you can either ask questions to our nurses on our forum or email our nurses here. They should hopefully go back to you in less than a day and give you a response.

 

Otherwise, you can also call our free helpine on 0808 800 6000 (open Monday-Friday 9am-4pm, Saturday 9am-1pm, closed on Sunday).

 

Best wishes,

Manon

Breast Cancer Care

Member

Headaches etc

Hi all

 

I have been on Letrozole/Femara since May and have only recently started getting rotten headaches. I know this can be a side effect but after this long? Anyone else had this?

 

Also started to feel more and more fatigued. Yes I went back to work 8 weeks ago so this could be a contributing factor but feel rotten.  Anyone any suggestions. I have been discharged by the Oncologist as I am a very low risk. Trip to GP methinks